Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS Mobile, AL

June 27, 2015Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 27, 2015, 3:43 PM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 3:43 PM CDT (20:43 UTC)
Expired
Jun 27, 2015, 4:33 PM CDT
In force
50 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 80 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 3:43 PM CDTTSTM WND DMG1 Nne Garden City, FLTREE REPORTED DOWN ACROSS FLORIDA AVENUE NEAR LAUREL HILL. TIME ESTIMATED VIA RADAR TO BE BETWEEN 340 AND 345 CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1354 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS54 KMOB 272043
SVRMOB
FLC091-113-272145-
/O.NEW.KMOB.SV.W.0079.150627T2043Z-150627T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
  OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 445 PM CDT

* AT 342 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
  6 MILES SOUTHEAST OF LAUREL HILL TO 6 MILES EAST OF MOLINO...AND
  MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...           FORT WALTON BEACH...   NICEVILLE...
  MILTON...              VALPARAISO...          MARY ESTHER...
  WRIGHT...              OCEAN CITY...          BAGDAD...
  BAKER...               SHALIMAR...            CINCO BAYOU...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3039 8682 3041 8666 3040 8684 3051 8701
      3058 8699 3053 8704 3074 8731 3094 8639
      3046 8639 3051 8649 3042 8661 3042 8659
      3041 8659 3040 8672
TIME...MOT...LOC 2042Z 301DEG 26KT 3091 8638 3072 8721 
$$

BUTTS
1 follow-up statement
157 
WWUS54 KMOB 272133
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
433 PM CDT SAT JUN 27 2015

FLC091-113-272143-
/O.CAN.KMOB.SV.W.0079.000000T0000Z-150627T2145Z/
SANTA ROSA FL-OKALOOSA FL-
433 PM CDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANTA ROSA AND
OKALOOSA COUNTIES HAS BEEN CANCELLED...

AT 433 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
SANTA ROSA AND OKALOOSA COUNTIES HAS WEAKENED BELOW SEVERE LIMITS
THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3039 8682 3041 8666 3040 8684 3051 8701
      3058 8699 3053 8704 3074 8731 3094 8639
      3046 8639 3051 8649 3042 8661 3042 8659
      3041 8659 3040 8672
TIME...MOT...LOC 2128Z 301DEG 26KT 3074 8605 3055 8688 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:18 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 27, 1:18 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
118 PM CDT SAT JUN 27 2015

.DISCUSSION...

LATEST SURFACE ANALYSIS CONTINUES TO SHOW A COLD FRONT SLOWLY MOVING
SOUTHEASTWARD ACROSS THE TENNESSEE VALLEY...DRIVEN BY A HIGHLY
AMPLIFIED FLOW ALOFT. OUR FORECAST AREA IS JUXTAPOSED BETWEEN HIGHER
SURFACE TO 6 KM BULK SHEAR VALUES TO OUR NORTH (CLOSER TO THE
FRONT)...AND GREATER INSTABILITY CLOSER TO THE COAST. LATEST
MESOANALYSIS HAS ML-CAPE VALUES IN EXCESS OF 2000 J/KG SOUTH OF A
CHATOM TO LUVERNE LINE...WITH BULK SHEAR VALUES APPROACHING 30 KNOTS
NEAR THE BASE OF THE UPPER TROUGH.

EVEN WITH HIGH PRECIPITABLE WATER VALUES...EXPECT A LOWER LOCALIZED
FLOODING RISK TODAY GIVEN THE INCREASED FORWARD SPEED OF STORMS.
THERE IS...HOWEVER...A LIMITED RISK OF SEEING SEVERE STORMS ACROSS
THE FORECAST AREA...GIVEN THE INCREASED SYNOPTIC SCALE FORCING WITH
THE APPROACH OF THE FRONT/UPPER TROUGH AND AMPLE LOW-LEVEL MOISTURE
AND INSTABILITY.

NEAR-TERM FORECAST APPEARS TO LARGELY BE ON TRACK FOR NOW AND NO
CHANGES WILL BE MADE AT THIS TIME.

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

THANKS TO THE STORM PREDICTION CENTER FOR COLLABORATION THIS
AFTERNOON. /BUTTS/

&&

.PREV DISCUSSION... /ISSUED 1250 PM CDT SAT JUN 27 2015/

AVIATION...
27.18Z TAF CYCLE...EXPECT AN UNSETTLED AFTERNOON AND EVENING PERIOD
WITH THE APPROACH OF A COLD FRONT FROM THE NORTH AND WEST. SHOWERS
AND STORMS HAVE INITIATED EARLY THIS AFTERNOON AND THEY CONTINUE TO
SAG SOUTHWARD. VCTS IS A GOOD BET AT ALL TERMINALS THIS AFTERNOON
WITH VARIABLE GUSTY WINDS AND REDUCED VISIBILITY IN AND AROUND THE
STRONGER CELLS. OTHERWISE...WINDS WILL GENERALLY BE FROM THE WSW AT
BETWEEN 10 AND 15 KTS. THE OVERNIGHT PERIOD WILL RETAIN THE CHANCE OF
SHOWERS AND STORMS. 05/RR

PREV DISCUSSION... /ISSUED 435 AM CDT SAT JUN 27 2015/

SHORT TERM [TODAY THROUGH SUNDAY NIGHT]...AN UPPER TROF EXTENDING
FROM THE GREAT LAKES REGION TO THE LOWER MISSISSIPPI RIVER VALLEY
AMPLIFIES INTO A LONGWAVE TROF WHILE ADVANCING INTO THE EASTERN
STATES THROUGH TONIGHT. AN ASSOCIATED SURFACE LOW BRINGS A COLD FRONT
INTO THE SOUTHEAST STATES TODAY WHICH SLOWS AND WEAKENS AS THE
SURFACE LOW OCCLUDES WITH THE UPPER SYSTEM...WITH THE FRONT MOVING
SLOWLY THROUGH MOST OF THE FORECAST AREA TONIGHT. EXPECT SCATTERED
CONVECTION TO DEVELOP THIS MORNING ACROSS THE FORECAST AREA AS A
SERIES OF MODEST SHORTWAVES MOVE ACROSS THE FORECAST AREA AND
INTERACTS WITH SURFACE BOUNDARIES LEFT OVER FROM PREVIOUS CONVECTION
ALONG WITH MODEST LOW LEVEL ISENTROPIC LIFT. A SERIES OF MODEST TO
POTENTIALLY MODERATE SHORTWAVES WILL AFFECT MAINLY THE NORTHERN
PORTION OF THE FORECAST AREA THIS AFTERNOON WHILE THE COLD FRONT
NEARS THE AREA AND MODEST LOW LEVEL ISENTROPIC LIFT WILL CONTINUE
OVER THE ENTIRE AREA. WHILE THE FORCING IS NOT PARTICULARLY
STRONG...ABUNDANT DEEP LAYER MOISTURE REMAINS IN PLACE OVER THE AREA
THROUGH THE PERIOD AND THINK THIS COMBINATION WILL BE SUFFICIENT TO
SUPPORT HIGH POPS FOR INTERIOR AREAS WITH LIKELY POPS ELSEWHERE.
LIKELY POPS FOLLOW FOR MUCH OF THE AREA THIS EVENING AS THE WEAK
FRONT MOVES INTO THE AREA WITH POPS DECREASING FURTHER DURING THE
LATE NIGHT HOURS.

DESPITE MID LEVEL LAPSE RATES NEAR 5.5 C/KM...SURFACE BASED CAPES
MAY ATTAIN AROUND 2500 J/KG AS DAYTIME HIGHS MOVE TO NEAR 90. SHEAR
VALUES CONTINUE TO BE LOW AND WITH THE ABUNDANT DEEP LAYER
MOISTURE...WET BULB ZERO VALUES WILL BE HIGH...13.5 TO 14.5 KFT.
DESPITE FAIRLY GOOD INSTABILITY AND ABUNDANT DEEP LAYER
MOISTURE...DEEP LAYER FORCING IS NOT PARTICULARLY IMPRESSIVE AND QPF
AMOUNTS THROUGH TONIGHT WILL RANGE FROM NEAR 0.75 INCHES INLAND TO
NEAR 0.5 INCHES NEAR THE COAST WHICH COINCIDENTALLY AGREES VERY WELL
WITH WPC QPF. WHILE A FEW LOCATIONS MAY SEE HIGHER RAIN TOTALS
POSSIBLY NEAR 1.5 TO 2 INCHES AS IS TYPICALLY THE CASE WITH JUST
ABOUT ANY SUMMERTIME CONVECTIVE EVENT...GIVEN THE WEAK FRONT...WEAK
FORCING AND AN ANTICIPATED STORM MOTION NEAR 20 KNOTS BASED ON THE
850 MB FLOW...THERE IS SOME POTENTIAL FOR LOCALLY HEAVY RAINFALL BUT
OVERALL THIS POTENTIAL LOOKS TO BE LOW. MAY SEE SOME STRONG STORMS
WHICH PRODUCE STRONG GUSTY WINDS. /29

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

SUNDAY AND SUNDAY NIGHT...LONG WAVE UPPER LEVEL TROF AXIS IS DRAPED
FROM THE NEW ENGLAND STATES TO EAST OF THE LOWER MISSISSIPPI RIVER.
SURFACE FRONTAL ZONE IS FORECAST TO BE ALIGNED VERY NEAR THE COAST.
NARROW ZONE OF DEEP MOISTURE (PRECIPITABLE WATER VALUES - PWATS NEAR
2 INCHES) EASES SOUTHWARD ACROSS THE SOUTHERN ZONES TO OFFSHORE
DURING THE COURSE OF THE DAY SUNDAY. MODEST LIFT ALONG AND SOUTH OF
THE FRONT...FAVORS THE BETTER CHANCES OF SHOWERS/STORMS ALONG AND
SOUTHEAST OF THE I-65 CORRIDOR WITH CHANCES TAPERING OFF TO 10% OR
LESS OVER THE FAR NORTHWEST ZONES. SOME OF THE STORMS CAN BE
STRONG...PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINS. DAYTIME HIGHS CLOSE TO SEASONAL...87 TO 91.

BY SUNDAY NIGHT...THE DEEP MOISTURE AXIS CONTINUES TO SHIFT
SOUTHWARD. AS A RESULT...THE PROBABILITIES OF SHOWERS/STORMS TAPER
OFF ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI...TO BREWTON
AND FLORALA ALABAMA. WILL MAINTAIN A SMALL CHANCE OF SHOWERS/STORMS
ALONG THE COASTAL COUNTIES...DUE TO CLOSE PROXIMITY OF FRONTAL
BOUNDARY THERE AND THESE AREAS ON THE NORTHWARD EDGE OF THE DEEPER
MOISTURE AXIS WITH PWATS AROUND 1.5 INCHES. OVERNIGHT LOWS IN THE
MID/UPPER 60S INTERIOR TO MID 70S AT THE BEACHES.

LONG TERM [MONDAY THROUGH FRIDAY]...HEADING INTO THE BEGINNING OF
THE NEW WEEK...THE GLOBAL MODELS SHARPEN THE MID LEVEL TROF AXIS FROM
THE UPPER MIDWEST TO EASTERN TEXAS LATE MONDAY INTO TUESDAY. MID
LEVEL IMPULSES RIDING NORTHEAST ON THE FAVORED EAST SIDE OF THE HIGH
LEVEL TROF AXIS KEEPS THE ENVIRONMENT UNSETTLED AS DEEP MOISTURE IS
PULLED BACK UP ACROSS LOUISIANA ON MONDAY...OVERSPREADING THE DEEP
SOUTH ON TUESDAY. WILL START OFF WITH CHANCE POPS ACROSS THE SOUTHERN
ZONES ON MONDAY...INCREASING TO CHANCE AREAWIDE ON TUESDAY.

THE HIGH LEVEL TROF AXIS PIVOTS EASTWARD BY WEDNESDAY AND BROADENS
OVER THE EASTERN US BY THE END OF THE WEEK. SOUTH OF THE BROADENING
TROF...MID LEVEL IMPULSES EMBEDDED IN A DEVELOPING WEAKNESS
ALOFT ACROSS THE LOCAL AREA KEEPS ISOLATED TO SCATTERED
SHOWERS/STORMS GOING IN THE FORECAST THROUGH THE REMAINDER OF THE
WEEK.

IN THE LOWER LEVELS...HIGH PRESSURE REBUILDS WESTWARD ACROSS THE
GULF AND SOUTHEAST...ALLOWING FOR DAYTIME TEMPERATURES TO MODIFY
FROM NEAR SEASONAL VALUES EARLY IN THE WEEK...TO THE MID 90S MOST
AREAS BY THURSDAY AND FRIDAY. OVERNIGHT LOWS IN THE LOWER/MID 70S
INTERIOR TO UPPER 70S/NEAR 80 AT THE BEACHES. /10

AVIATION...
12Z ISSUANCE...VFR CONDITIONS THIS MORNING TRANSITION TO MVFR
CONDITIONS IN STORMS FOR MUCH OF THE AREA THIS AFTERNOON AND WILL
HANDLE WITH A COMBINATION OF A TEMPO GROUP NEAR THE COAST TO
PREVAILING CONDITIONS FURTHER INLAND.  RAIN CHANCES DECREASE TONIGHT
WITH PREVAILING VFR CONDITIONS RETURNING FOR MOST OF THE AREA.
LIGHT WEST WINDS BECOME SOUTHWEST NEAR 10-13 KNOTS THIS AFTERNOON
WITH A LIGHT WEST WIND RETURNING TONIGHT. /29

MARINE...MODERATE TO STRONG WEST TO SOUTHWEST WINDS BECOME WESTERLY
FOR TONIGHT THROUGH SUNDAY NIGHT WHILE A WEAK COLD FRONT APPROACHES
FROM THE NORTH AND STALLS NEAR THE COAST.  A MODERATE WESTERLY FLOW
TRANSITIONS TO A LIGHT SOUTHWEST FLOW DURING THE REMAINDER OF THE
PERIOD AS A RIDGE OF HIGH PRESSURE BECOMES ESTABLISHED OVER THE
NORTHERN GULF. WINDS AND SEAS WILL BE HIGHER NEAR STORMS. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 27, 1:29 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
129 PM CDT SAT JUN 27 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281830-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
129 PM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE
THROUGH THE EVENING HOURS...BEFORE DIMINISHING IN COVERAGE OVERNIGHT.
A FEW STRONG TO SEVERE STORMS MAY BE SEEN THROUGH THIS EVENING...AND
BRING THE POSSIBILITY OF STRONG WINDS AND FREQUENT LIGHTNING.

COASTAL IMPACT...THERE IS MODERATE RISK OF RIP CURRENTS ALONG AREA
BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION THROUGH THE UPCOMING WEEK. A FEW STRONG STORMS MAY
BE SEEN EACH DAY...WHICH COULD PRODUCE STRONG...GUSTY WINDS AND
FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ630>635-650-655-670-675-281830-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
129 PM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE
THROUGH TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE SEEN...AND
BRING THE POSSIBILITY OF STRONG WINDS...FREQUENT LIGHTNING...AND
LOCALLY HIGHER SEAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ON SUNDAY...WILL
BE FOLLOWED BY ISOLATED TO SCATTERED STORMS THROUGH MUCH OF THE
UPCOMING WEEK. A FEW STRONG STORMS MAY BE SEEN...AND BRING THE
POSSIBILITY OF STRONG WINDS...FREQUENT LIGHTNING...AND LOCALLY HIGHER
SEAS.

BUTTS

In the hours before

Special weather statement, Jun 27, 1:38 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CDT SAT JUN 27 2015

ALZ052-053-261-262-271915-
MOBILE INLAND AL-BALDWIN INLAND AL-WASHINGTON AL-CLARKE AL-
138 PM CDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
BALDWIN...NORTHERN MOBILE...SOUTHERN WASHINGTON AND SOUTHERN CLARKE
COUNTIES UNTIL 215 PM CDT...

AT 137 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES WEST OF CITRONELLE TO 6 MILES WEST OF MCINTOSH TO 7 MILES
SOUTHEAST OF WAGARVILLE...AND MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...          MOUNT VERNON...        MCINTOSH...
MOVICO...              CALVERT...             VINEGAR BEND...
MOWA CHOCTAW RESERVATION...                   DEER PARK...
WAGARVILLE...          MALCOLM...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH
AND SMALL HAIL. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO
BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS
HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3124 8843 3147 8797 3152 8766 3143 8765
      3140 8771 3137 8773 3134 8772 3133 8775
      3134 8775 3137 8776 3136 8777 3131 8779
      3130 8777 3130 8771 3126 8767 3124 8763
      3121 8763 3113 8774 3095 8842
TIME...MOT...LOC 1837Z 268DEG 30KT 3110 8837 3124 8814 3137 8793
Special weather statement, Jun 27, 2:13 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT SAT JUN 27 2015

ALZ055-059-271945-
MONROE AL-ESCAMBIA AL-
213 PM CDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONROE AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 245 PM CDT...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCCULLOUGH...
OR 15 MILES NORTH OF ATMORE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
URIAH...               MCCULLOUGH...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3114 8762 3124 8762 3124 8764 3125 8766
      3130 8766 3138 8739 3131 8738 3130 8739
      3128 8742 3126 8743 3126 8737 3110 8735
TIME...MOT...LOC 1912Z 268DEG 22KT 3123 8759
Special weather statement, Jun 27, 2:44 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
244 PM CDT SAT JUN 27 2015

ALZ059-272015-
ESCAMBIA AL-
244 PM CDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ESCAMBIA COUNTY UNTIL
315 PM CDT...

AT 243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER I65 AND AL
21...OR 7 MILES NORTHEAST OF ATMORE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
ATMORE...              BREWTON...             EAST BREWTON...
RIVERVIEW...           POLLARD...             I65 AND CR 1...
POARCH CREEK RESERVATION...                   MCCULLOUGH...
I65 AND AL 21...       I65 AND AL 113...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3102 8757 3123 8754 3126 8703 3100 8706
TIME...MOT...LOC 1943Z 280DEG 29KT 3112 8744
Special weather statement, Jun 27, 2:56 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
256 PM CDT SAT JUN 27 2015

ALZ056-059-060-FLZ201-203-205-272030-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-OKALOOSA INLAND FL-
256 PM CDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
COVINGTON...EASTERN ESCAMBIA...NORTHERN SANTA ROSA...NORTHWESTERN
OKALOOSA AND NORTHERN ESCAMBIA COUNTIES UNTIL 330 PM CDT...

AT 255 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
US 29 AND CR 43 TO 8 MILES NORTHEAST OF WHITFIELD TO NEAR
MOLINO...AND MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
CENTURY...             MOLINO...              JAY...
WHITFIELD...           US 29 AND CR 43...     MUNSON...
BERRYDALE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3084 8657 3066 8740 3099 8737 3100 8708
      3107 8694 3128 8681 3126 8663
TIME...MOT...LOC 1955Z 249DEG 33KT 3115 8674 3093 8693 3081 8729
Special weather statement, Jun 27, 3:27 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT SAT JUN 27 2015

ALZ262-264-FLZ201-203-272130-
BALDWIN INLAND AL-BALDWIN CENTRAL AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
327 PM CDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN...NORTHWESTERN
SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 430 PM CDT...

AT 325 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
STAPLETON TO 15 MILES NORTHWEST OF GONZALEZ TO 7 MILES NORTHEAST OF
MOLINO...AND MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...         MOLINO...              STAPLETON...
CENTURY...             WALNUT HILL...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3064 8783 3066 8722 3091 8722 3087 8784
TIME...MOT...LOC 2025Z 283DEG 6KT 3077 8773 3075 8748 3080 8724
Special weather statement, Jun 27, 3:38 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CDT SAT JUN 27 2015

ALZ263-264-272115-
MOBILE CENTRAL AL-BALDWIN CENTRAL AL-
338 PM CDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BALDWIN AND MOBILE
COUNTIES UNTIL 415 PM CDT...

AT 337 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MIDTOWN
MOBILE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SPANISH FORT...
MIDTOWN MOBILE...      DOWNTOWN MOBILE...     I10 AND I65...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3070 8821 3077 8802 3074 8801 3077 8799
      3079 8792 3075 8792 3079 8788 3064 8783
      3064 8792 3075 8793 3066 8793 3072 8797
      3068 8800 3071 8799 3074 8803 3063 8806
      3062 8820
TIME...MOT...LOC 2037Z 258DEG 34KT 3068 8813

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:05 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa55 min
Jun 27, 4:17 PM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Jun 27, 4:38 PM CDTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa67 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.